Feeling Frustrated

Hi,

Had an acute lupus flare up nearly 4 months ago. I had a red fiery rash all over my body which has now died down and left me with blotchy marks on my body and arms.

I have no energy and feeling exhausted all the time. I was hoping to return to work next week but I'm not fit enough. Just got over a severe chest infection which was treated with antibiotics.

I'm currently taking prednisolone steroids, azathioprine, hydroxychloroquine and naproxen.

Just looking for some advice and support as I feel my family do not understand how awful I'm feeling 😢

5 Replies

oldestnewest
  • Hi Louise

    It's going to take you a long time to recover from such a strong flare and chest infection!. Your body has been thru it!. What can be hard is recovery can never be quick enough as we want to get back to normal life!.

    I hope you improve every day. Take CareX

  • Hi, I can relate to your frustration as I've just recovered fr Chronic Anaemia after no energy for 8 mths.

    Waiting to recover is frustrating but try to mentally stay positive & know this is temporary. You take a lot of meds that could be giving you side effects. Why are you taking Hydroxychloroquine & Azathioprine (fr. my SLE knowledge, 1 immunosuppressant should be enough)? I took Naproxen (Non Steroidal Anti-Inflammatory Drugs) as I was too scared to take steroids & all it did was make my arthritis & chest infections worse, I ended up with Pneumonia & Gastroenteritis. My body wasn't digesting the meds correctly. The meds do have side effects & the meds you take could be breaking down your already dis functional immune system further. I pray you recover quickly. Positive blessings to you x

  • I have taken combos of meds for the last 25 years and this has been mainly due to one not doing the job, its patient specific usually, what works for one doesn't always work for someone else. I would be lost without prednisone to get rid of a small joint flare. When the pain gets that bad, you are ready to try anything. I wish the naproxen I took for the 1st five years did the trick. Your one lucky girl to just experience the naproxen, if that is where it ended!

  • I wish I only took one med but I also take Predisnole now, warfarin (for APS), 3 other meds to help digest others & Mycophenlate (immunosuppressant). I nearly died 2yrs ago, I've lost a 1/3 of my rt index finger fr Nerosis & last yr, I had rapid blindness fr eye disease (chemo & laser eye surgery prevented this) so yes, I'm a lucky girl but I'm still looking for alternative natural medicines to use instead of chemical drugs.

  • So sorry you are feeling this way. The pred should help. I have severe rashes at times and feel like death warmed up... Whilst looking wonderful to the rest of the world <coughs>

    Exhaustion and general ill feeling can't be seen on the outside. Do what feels right for you and rest whenever possible.

    I take 150aza and a variety of others. Only a couple months in but big difference until today when we broke up from school so I get a few weeks hols. Each time I stop, I flare. Infuriating.

    Keep talking as much as poss and others will hopefully chip in to advise.

    We do understand. Sending you strength and healing wishes.

You may also like...